Stochastic comparisons between the extreme claim amounts from two heterogeneous portfolios in the case of transmuted-G model. (English) Zbl 1454.91203

Summary: Let \(X_{\lambda_1},\dots,X_{\lambda_n}\) be independent and non-negative random variables belong to the transmuted-G model and let \(Y_i=I_{p_i}X_{\lambda_i}\), \(i=1,\dots,n\), where \(I_{p_1},\dots,I_{p_n}\) are independent Bernoulli random variables independent of \(X_{\lambda_i}s\), with \(E[I_{p_i}]=p_i\), \(i=1,\dots,n\). In actuarial sciences, \(Y_i\) corresponds to the claim amount in a portfolio of risks. In this article, we compare the smallest and the largest claim amounts of two sets of independent portfolios belonging to the transmuted-G model, in the sense of the usual stochastic order, hazard rate order, and dispersive order, when the variables in one set have the parameters \(\lambda_1,\dots,\lambda_n\) and the variables in the other set have the parameters \(\lambda_1^*,\dots,\lambda_n^*\). For illustration we apply the results to transmuted exponential and the transmuted Weibull models.


91G05 Actuarial mathematics
Full Text: DOI arXiv


[1] Al-Babtain, A. A., Transmuted exponential Pareto distribution with applications, Journal of Computational and Theoretical Nanoscience, 14, 11, 5484-90 (2017)
[2] Aryal, G. R.; Tsokos, C. P., Transmuted Weibull distribution: A generalization of the Weibull probability distribution, European Journal of Pure and Applied Mathematics, 4, 2, 89-102 (2011) · Zbl 1389.62150
[3] Balakrishnan, N.; Haidari, A.; Masoumifard., K., Stochastic comparisons of series and parallel systems with generalized exponential components, IEEE Transactions on Reliability, 64, 1, 333-48 (2015)
[4] Balakrishnan, N.; Zhang, Y.; Zhao., P., Ordering the largest claim amounts and ranges from two sets of heterogeneous portfolios, Scandinavian Actuarial Journal, 2018, 1, 23-41 (2018) · Zbl 1416.91153
[5] Barmalzan, G.; Najafabadi., A. T.P., On the convex transform and right-spread orders of smallest claim amounts, Insurance: Mathematics and Economics, 64, 380-84 (2015) · Zbl 1348.60022
[6] Barmalzan, G.; Najafabadi, A. T. P.; Balakrishnan., N., Stochastic comparison of aggregate claim amounts between two heterogeneous portfolios and its applications, Insurance: Mathematics and Economics, 61, 235-41 (2015) · Zbl 1314.91188
[7] Barmalzan, G.; Najafabadi, A. T. P.; Balakrishnan., N., Likelihood ratio and dispersive orders for smallest order statistics and smallest claim amounts from heterogeneous Weibull sample, Statistics and Probability Letters, 110, 1-7 (2016) · Zbl 1383.62147
[8] Barmalzan, G.; Najafabadi, A. T. P.; Balakrishnan., N., Ordering properties of the smallest and largest claim amounts in a general scale model, Scandinavian Actuarial Journal, 2017, 2, 105-24 (2017) · Zbl 1401.91096
[9] Boland, P. J., Statistical and probabilistic methods in actuarial science (2007), Boca Raton, FL: Chapman & Hall/CRC Press, Boca Raton, FL · Zbl 1124.62069
[10] Bourguignon, M.; Leão, J.; Leiva, V.; Santos-Neto, M., The transmuted Birnbaum-Saunders distribution, REVSTAT Statistical Journal, 15, 601-28 (2017) · Zbl 1380.62057
[11] Denuit, M.; Frostig., E., Heterogeneity and the need for capital in the individual model, Scandinavian Actuarial Journal, 2006, 1, 42-66 (2006) · Zbl 1142.91039
[12] Elbatal, I.; Aryal, G., Transmuted Dagum distribution with applications, Chilean Journal of Statistics, 6, 12, 31-45 (2015) · Zbl 1449.60016
[13] Frostig, E., A comparison between homogeneous and heterogeneous portfolios, Insurance: Mathematics and Economics, 29, 1, 59-71 (2001) · Zbl 1072.91026
[14] Granzotto, D. C. T.; Louzada., F., The transmuted log-logistic distribution: Modelling, inference, and an application to a polled Tabapua race time up to first calving data, Communications in Statistics-Theory and Methods, 44, 16, 3387-3402 (2015) · Zbl 1330.62367
[15] Hu, T.; Ruan., L., A note on multivariate stochastic comparisons of Bernoulli random variables, Journal of Statistical Planning and Inference, 126, 1, 281-88 (2004) · Zbl 1059.60023
[16] Iriarte, Y. A.; Astorga, J. M., Transmuted Maxwell probability distribution, Revista Integración, 32, 2, 211-21 (2014) · Zbl 1308.82034
[17] Karlin, S.; Novikoff., A., Generalized convex inequalities, Pacific Journal of Mathematics, 13, 4, 1251-79 (1963) · Zbl 0126.28102
[18] Kemaloglu, S. A.; Yilmaz., M., Transmuted two-parameter Lindley distribution, Communications in Statistics-Theory and Methods, 46, 23, 11866-79 (2017) · Zbl 1384.62044
[19] Khaledi, B. E.; Ahmadi., S. S., On stochastic comparison between aggregate claim amounts, Journal of Statistical Planning and Inference, 138, 7, 3121-29 (2008) · Zbl 1134.62071
[20] Khan, M. S.; King, R.; Hudson., I. L., Transmuted Weibull distribution: Properties and estimation, Communications in Statistics-Theory and Methods, 46, 11, 5394-5418 (2017) · Zbl 1369.90060
[21] Li, C.; Li., X., Sufficient conditions for ordering aggregate heterogeneous random claim amounts, Insurance: Mathematics and Economics, 70, 406-13 (2016) · Zbl 1370.60033
[22] Li, H.; Li, X., Stochastic orders in reliability and risk (2013), New York: Springer, New York
[23] Ma, C., Convex orders for linear combinations of random variables, Journal of Statistical Planning and Inference, 84, 11-25 (2000) · Zbl 1131.60303
[24] Marshall, A. W.; Olkin, I.; Arnold, B. C., Inequalities: Theory of majorization and its applications (2011), New York: Springer, New York · Zbl 1219.26003
[25] Mirhossaini, S. M.; Dolati, A., On a new generalization of the exponential distribution, Journal of Mathematical Extension, 3, 1, 27-42 (2008) · Zbl 1263.60014
[26] Mirhossaini, S. M.; Dolati, A.; Amini., M., On a class of distributions generated by stochastic mixture of the extreme order statistics of a sample of size two, Journal of Statistical Theory and Application, 10, 455-68 (2011)
[27] Müller, A.; Stoyan, D., Comparison methods for stochastic models and risks (2002), New York: John Wiley & Sons, New York · Zbl 0999.60002
[28] Nadeb, H.; Torabi, H.; Dolati., A., Stochastic comparisons of the largest claim amounts from two sets of interdependent heterogeneous portfolios, Mathematical Inequalities & Applications, 35-56 (2020) · Zbl 1460.91234
[29] Okorie, I. E.; Akpanta, A. C.; Ohakwe., J., Transmuted Erlang-truncated exponential distribution, Economic Quality Control, 31, 2, 71-84 (2016) · Zbl 1390.60063
[30] Saboor, A.; Elbatal, I.; Cordeiro., G. M., The transmuted exponentiated Weibull geometric distribution: Theory and applications, Hacettepe Journal of Mathematics and Statistics, 45, 973-87 (2016) · Zbl 1359.62056
[31] Shaked, M.; Shanthikumar., J. G., Stochastic orders (2007), New York: Springer, New York
[32] Shaw, W. T., and Buckley., I. R.2009. The alchemy of probability distributions: Beyond Gram-Charlier expansions, and a skew-kurtotic-normal distribution from a rank transmutation map. arXiv preprint arXiv:0901.0434.
[33] Tian, Y.; Tian, M.; Zhu., Q., Transmuted linear exponential distribution: A new generalization of the linear exponential distribution, Communications in Statistics-Simulation and Computation, 43, 10, 2661-77 (2014) · Zbl 1462.62593
[34] Zhang, Y.; Zhao., P., Comparisons on aggregate risks from two sets of heterogeneous portfolios, Insurance: Mathematics and Economics, 65, 124-135 (2015) · Zbl 1348.91194
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.